• Register
  • Login
  • Academic Journal of Applied Mathematical Sciences

    Online ISSN: 2415-2188
    Print ISSN: 2415-5225

    Frequency: Monthly


    Archives

    Volume 2 Number 5 May 2016

    On Application of a Control Operator to ECGM Algorithm for Solving Discrete-Time Linear Control Systems with Delay-II


    Pages: 40-44
    Authors: Ogunride, R. B. ; Adebayo, K. J.
    Abstract
    In this paper, we constructed a control operator sequel to an earlier constructed control operator in one of our papers which enables an Extended Conjugate Gradient Method (ECGM) to be employed in solving discrete time linear quadratic regulator problems with delay parameter in the state variable. The construction of the control operator places scalar linear delay problems of the type within the class of problems that can be solved with the ECGM and it is aimed at reducing the rigours faced in using the classical methods in solving this of class of problem. More so, the authors of this paper desire that the application of this control operator will further improve the results of the ECGM as well as increasing the variant approaches used in solving the said class of optimal control problem.